# SDR 9716051148

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cable
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHILE ADVANCING THROTTLES TO TAKEOFF POWER, THE NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE LOCKED OUT THE NR 2 THRUST REVERSER AND PLACED IT ON MEL 78-1A.  AIRCRAFT THEN DEPARTED WITHOUT INCIDENT.  SUBSEQUENT MAINTENANCE CLEARED THE MEL BY CORRECTING CABLE RIGGING.
